On the concepts of radical of semigroup having Kernel

Luh, Jiang

Portugaliae mathematica (1960)

  • Volume: 19, Issue: 3, page 189-198
  • ISSN: 0032-5155

How to cite


Luh, Jiang. "On the concepts of radical of semigroup having Kernel." Portugaliae mathematica 19.3 (1960): 189-198. <http://eudml.org/doc/114839>.

author = {Luh, Jiang},
journal = {Portugaliae mathematica},
keywords = {group theory},
language = {eng},
number = {3},
pages = {189-198},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the concepts of radical of semigroup having Kernel},
url = {http://eudml.org/doc/114839},
volume = {19},
year = {1960},

AU - Luh, Jiang
TI - On the concepts of radical of semigroup having Kernel
JO - Portugaliae mathematica
PY - 1960
PB - Sociedade Portuguesa de Matemática
VL - 19
IS - 3
SP - 189
EP - 198
LA - eng
KW - group theory
UR - http://eudml.org/doc/114839
ER -

Citations in EuDML Documents

  1. Juraj Bosák, О радикалах полугруппп
  2. Robert Šulka, О нилььпотентных элементах, идеалах и радикалах полугруппы
  3. Štefan Schwarz, Prime ideals and maximal ideals in semigroups
  4. Juraj Bosák, On Radicals of Semigroups
  5. Robert Šulka, The Maximal Semilattice Decomposition of a Semigroup, Radicals and Nilpotency
  6. Harbans Lal, The Regular Ideal in a Semigroup
  7. František Kmeť, On radicals in semigroups

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.